# SDR FDEA202004230777

- Difficulty date: April 23, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 47,708 hours, 20,132 cycles
- System (JASC): 2612 · Fire Detection
- Part: Test Panel
- Part number: 233T620413
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

AFT PEDESTAL  FIRE/OVERHEAT FAIL LIGHT ILLUMINATED  INTRMITNLY. SMELLED SMOKE VISUALLY VERIFIED FIRE INSIDE THE AFT PEDESTAL. SHUT   DOWN  PWR TO AC.  AIRCRAFT MX AND ARFF.   FOUND BURNS ON FAIL/RESET SWITCH PANEL, LOOKS TO HAVE LIQUID SPILL RESIDUALS ON IT.     PERFORMED  GVI OF WIRING AND CONNECTORS TO THE FIRE/OVERHEAT PANEL AND PEDISTAL AREA.  NO DISCREPANCIES NOTED IAW MM 20-60-04-2.   INSTALLED NEW PANEL IAW AMM 26-11-02-4.    OPS CHECKED NORMAL.  ACFT OK FOR SERVICE.
